MathSciNet Relay Station
MathSciNet bibliographic data
MR334195 (48 #12514) 55D45
Mimura, Mamoru; Nishida, Goro; Toda, Hirosi On the classification of $H$-spaces of rank $2$. J. Math. Kyoto Univ. 13 (1973), 611–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement